IJPAM: Volume 112, No. 1 (2017)

Title

$\mathcal{T}$-CURVATURE ON LORENTZIAN $\alpha$-SASAKIAN MANIFOLDS

Authors

N.S. Ravikumar$^1$, K. Nagana Gouda$^2$, N. Srikantha$^3$
$^{1,2}$Department of Mathematics
Sri Siddhartha Academy of Higher Education
Hagalakote, Tumakuru, 572 105, Karnataka, INDIA
$^3$Department of Mathematics
Kuvempu University
Shankaraghatta, 577 451, Shimoga, Karnataka, INDIA

Abstract

We study Lorentzian $\alpha$-Sasakian manifolds endowed with a $\mathcal{T}$-curvature tensor which satisfies the conditions $\mathcal{T}(\xi,X)\cdot R=0$, $\mathcal{T}(\xi,X)\cdot S=0$, $\mathcal{T}$-flat, $\xi$-$\mathcal{T}$-flat. We also applied the results to several curvatures which are the particular cases of $\mathcal{T}$-curvature tensor.

History

Received: June 28, 2016
Revised: October 7, 2016
Published: January 26, 2017

AMS Classification, Key Words

AMS Subject Classification: 53C15, 53C25, 53C50
Key Words and Phrases: Lorentzian $\alpha$-Sasakian manifold, $\mathcal{T}$-curvature tensor, $\mathcal{T}$-flat, $\xi$-$\mathcal{T}$-flat, $\eta$-Einstein manifold

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
M.C. Chaki, B. Gupta, On conformally symmetric spaces, Indian J. Math., 5 (1963), 113-123.

2
U.C. De, M.M. Tripathi, Ricci tensor in 3-dimensional Trans-Sasakian manifolds, Kyungpook Math. J., 43 (2003), 247-255.

3
L.P. Eisenhart, Riemannian Geometry, Princeton University Press, 1949.

4
G. Ingalahalli, C.S. Bagewadi, On $\phi$-Symmetric $\mathcal{T}$-curvature tensor in $N(k)$-contact metric manifold, Carpathian Math. Publ., 6, No. 2 (2014), 203–211.

5
Y. Ishii, On conharmonic transformations, Tensor N.S., 7 (1957), 73-80.

6
S. Lokesh, Venkatesha, C. S. Bagewadi, K.T. Pradeep Kumar, On Lorentzian $\alpha$-Sasakian Manifolds,, Advances in Pure Mathematics, 2 (2012), 177-182.

7
K. Matsumoto, On Lorentzian paracontact manifolds, Bull. of Yamagata Univ. Nat. Sci., 12, No. 2 (1989), 151-156.

8
H.G. Nagaraja, G. Somashekhara, $\mathcal{T}$-curvature tensor in $(k,\mu)$-contact manifolds, Mathematica Aeterna, 2, No. 6 (2012), 523-532.

9
R.J. Shah, On $\mathcal{T}$-curvature tensor in LP-Sasakian manifolds, Kathmandu University Journal of Science, Engineering and Technology, 9, No. II (2013), 69-79.

10
M.M. Tripathi, P. Gupta, $\mathcal{T}$-curvature tensor on a semi-Riemannian manifold, J. Adv. Math. Stud., 4, No. 1 (2011), 117-129.

11
M.M. Tripathi, P. Gupta, On $\mathcal{T}$-curvature tensor in $\mathcal{K}$-contact and Sasakian manifolds, International Electronic Journal of Geometry, 4 No. 1 (2011), 32-47.

12
C. Venkatesha, S. Bagewadi, K.T. Pradeep Kumar, Some results on Lorentzian Para-Sasakian manifolds, ISRN Geometry (2011), Article ID 161523.

13
K. Yano, Concircular Geometry I. Concircular Transformations, Math. Institute, Tokyo Imperial Univ. Proc., 16(1940), 195-200.

14
K. Yano, S. Sawaki, Riemannian manifolds admitting a conformal transformation group, J. Differ. Geom., 2 (1968), 161-184.

15
A. Yildiz, C. Murathan, On Lorentzian a-Sasakian manifolds, Kyungpook Math. J., 45 (2005), 95-103.

How to Cite?

DOI: 10.12732/ijpam.v112i1.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 112
Issue: 1
Pages: 81 - 91


$\mathcal{T}$-CURVATURE ON LORENTZIAN $\alpha$-SASAKIAN MANIFOLDS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).